p-subgroups of units in ZG

Leo Margolis, W. Kimmerle

Research output: Chapter in Book/Report/Conference proceedingConference paper

Abstract

We consider the question whether a Sylow like theorem is valid in the normalized units of integral group rings of finite groups. After a short survey on the known results we show that this is the case for integral group rings of Frobenius groups. This completes work of M.A. Dokuchaev, S.O. Juriaans and V. Bovdi and M. Hertweck. We analyze projective linear simple groups and show what can be achieved for p-subgroups with known methods.
Original languageEnglish
Title of host publicationGroups, rings, group rings, and Hopf algebras
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages169-179
Number of pages11
Volume688
Edition Contemporary Mathematics
ISBN (Print)978-1-4704-2805-1
Publication statusPublished - 2017
EventCentral Fall Sectional Meeting
Loyola University Chicago, Chicago, IL : Special Session on Groups, Rings, Group Rings, and Hopf Algebras (celebrating the 75th birthday of Donald S. Passman)
- Loyola University Chicago, Chicago, United States
Duration: 2 Oct 20154 Oct 2015
Conference number: 1112
http://www.ams.org/meetings/sectional/2219_program_ss2.html

Conference

ConferenceCentral Fall Sectional Meeting
Loyola University Chicago, Chicago, IL
Country/TerritoryUnited States
CityChicago
Period2/10/154/10/15
Internet address

Fingerprint

Dive into the research topics of 'p-subgroups of units in ZG'. Together they form a unique fingerprint.

Cite this